keppra for tics
Posted 05 April 2009 - 12:01 PM
called the neurologist today since all week she could not return my calls so I thought I would call on this beautiful day and she would have to talk since she was not on call--She has no knowledge of Topamax for tics but is willing to research this and get back to me--mentioned a drug called Keppra was wondering if anyone has used this and what there experience was if they had?? Thanks so much---
Posted 05 April 2009 - 05:07 PM
Method of action
"antiepileptic drug with atypical mechanisms of action"
"All 60 patients showed improvement (Awaad, Michon, Minarik)" * (see note below)
- hair loss
- pins and needles sensation
- psychiatric symptoms ranging from irritability to depression
"In children, the most common side effects are sleepiness, accidental injury, hostility, irritability, and weakness."
Discussion on a TS forum about Keppra:
Study comparing Keppra vs. Clonidine for tics
Discussion about a 4 year old who took Keppra for seizures and started to tic
*Here's the study where "all 60 showed improvement"
Posted 09 April 2009 - 12:44 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users